# SDR YENA2023033100298

- Difficulty date: March 27, 2023
- Submitted: March 31, 2023
- Operation: Air carrier
- Aircraft: N971JT
- Make and model: Airbus A321-231
- Aircraft serial: 07390
- Aircraft time: 22,690 hours, 7,357 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#1603, JFK-SJU. 'DIRTY SOCK SMELL OBSERVED DURING DESCENT THROUGH 5000FT. F/A REPORTED ODOR WAS THROUGH THE CABIN W/ THE WORST ODOR OBSERVED IN THE REAR CABIN. GROUND PERSONNEL COULD STILL OBSERVE THE ODOR OF DIRTY SOCKS WHEN THE CABIN DOOR OPENED; WHICH COMPLIED WITH INF. NOTICE 2017-T015 SECTION A ISOLATED FAULT TO TYPE 10. (A) IC PER TSM 05-50-00-810-085-D. THE AIRCRAFT IS OK FOR SERVICE. "LEVEL A: TEMPORARY ODOR TYPE 10 AMBIENT AIR ODOR".'
